MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the product analysis indicates that the communicator power adapter allegation was not confirmed.Product analysis indicates that the communicator power adapter was supplying power to a communicator over several minutes during the product testing.There was no physical damage observed on the communicator power adapter.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the communicator power cord was getting hot and emitting a burning smell.The patient also observed that the wall outlet cord flickers power on the communicator.A boston scientific company representative advised the patient to replace the communicator power cord.A return label was sent.No adverse patient effects were reported.The product investigation indicates that the communicator power adapter allegation was not confirmed.The communicator was returned for analysis as the power adapter is supplying power to communicator over several minutes during the baseline checks.There was no physical damage observed on the communicator and power adapter.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
MDR Report Key10279599
Report Number2124215-2020-07855
Device Sequence Number2526588
Product Code LWS
UDI-Device Identifier00802526570209
UDI-Public00802526570209
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5106902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1
Patient Age60 YR